# SDR 04172006C

- Difficulty date: April 14, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 26,067 hours, 31,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT 53LN IS INOP FOURTH LIGHT FROM FRONT RIGHT SIDE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT 53LN AND EMERGENCY CEILING LIGHT.
